Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 117, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 7, 2017, 3:40 PM EDT for Boone County, Hendricks County, Marion County, Indiana. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2017, 3:40 PM EDT (19:40 UTC)
- Expired
- Jul 7, 2017, 4:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Boone County, IN, Hendricks County, IN, Marion County, IN
The radar
The Indianapolis radar (KIND), 19 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 1:45 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1263 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted.
587
WUUS53 KIND 071940
SVRIND
INC011-063-097-072030-
/O.NEW.KIND.SV.W.0117.170707T1940Z-170707T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
340 PM EDT FRI JUL 7 2017
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Hendricks County in central Indiana...
Western Marion County in central Indiana...
Southern Boone County in central Indiana...
* Until 430 PM EDT.
* At 340 PM EDT, a severe thunderstorm was located 9 miles northwest
of Danville, or 19 miles southeast of Crawfordsville, moving
southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Indianapolis, Carmel, Plainfield, Brownsburg, Zionsville, Speedway,
Danville, Avon, Pittsboro, Meridian Hills, Clermont, Jamestown,
Rocky Ripple, North Salem, Lizton, Advance, Williams Creek,
Wynnedale, Spring Hill and Crows Nest.
This includes the following highways...
Interstate 65 between mile markers 114 and 132.
Interstate 70 between mile markers 66 and 79.
Interstate 74 between mile markers 50 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3995 8624 3993 8624 3993 8613 3992 8607
3963 8626 3963 8632 3979 8669 3992 8669
4000 8662
TIME...MOT...LOC 1940Z 299DEG 25KT 3989 8659
HAIL...1.00IN
WIND...60MPH
$$
AW/JH3 follow-up statements
546
WWUS53 KIND 071957
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
357 PM EDT FRI JUL 7 2017
INC011-063-097-072030-
/O.CON.KIND.SV.W.0117.000000T0000Z-170707T2030Z/
Hendricks IN-Marion IN-Boone IN-
357 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN HENDRICKS...WESTERN MARION AND SOUTHEASTERN BOONE
COUNTIES...
At 357 PM EDT, a severe thunderstorm was located near Brownsburg, or
17 miles west of Indianapolis, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Indianapolis, Carmel, Plainfield, Brownsburg, Zionsville, Speedway,
Danville, Avon, Pittsboro, Meridian Hills, Clermont, Rocky Ripple,
Williams Creek, Wynnedale, Spring Hill, Crows Nest, North Crows Nest,
Eagle Creek Reservoir, Indianapolis Int'l Airport and Indiana State
Fairgrounds.
This includes the following highways...
Interstate 65 between mile markers 114 and 131.
Interstate 70 between mile markers 66 and 79.
Interstate 74 between mile markers 59 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3995 8624 3993 8624 3993 8613 3992 8607
3963 8626 3963 8632 3978 8658 3987 8655
3997 8643
TIME...MOT...LOC 1957Z 299DEG 25KT 3983 8645
HAIL...1.00IN
WIND...60MPH
$$
AW/JH034
WWUS53 KIND 072013
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
413 PM EDT FRI JUL 7 2017
INC011-072023-
/O.CAN.KIND.SV.W.0117.000000T0000Z-170707T2030Z/
Boone IN-
413 PM EDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOONE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM EDT for
central Indiana.
LAT...LON 3986 8627 3981 8614 3965 8625 3967 8629
3976 8642 3983 8640 3989 8632
TIME...MOT...LOC 2013Z 299DEG 25KT 3978 8632
$$
INC063-097-072030-
/O.CON.KIND.SV.W.0117.000000T0000Z-170707T2030Z/
Hendricks IN-Marion IN-
413 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR EAST CENTRAL HENDRICKS AND SOUTHWESTERN MARION COUNTIES...
At 413 PM EDT, a severe thunderstorm was located near Speedway, or 9
miles west of Indianapolis, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Indianapolis, Plainfield, Brownsburg, Speedway, Avon, Clermont,
Wynnedale, Spring Hill, Indianapolis Int'l Airport and Eagle Creek
Reservoir.
This includes the following highways...
Interstate 65 between mile markers 114 and 122.
Interstate 70 between mile markers 70 and 79.
Interstate 74 between mile markers 68 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3986 8627 3981 8614 3965 8625 3967 8629
3976 8642 3983 8640 3989 8632
TIME...MOT...LOC 2013Z 299DEG 25KT 3978 8632
HAIL...1.00IN
WIND...60MPH
$$
AW/JH041
WWUS53 KIND 072024
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
424 PM EDT FRI JUL 7 2017
INC063-097-072033-
/O.EXP.KIND.SV.W.0117.000000T0000Z-170707T2030Z/
Hendricks IN-Marion IN-
424 PM EDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HENDRICKS AND
SOUTHWESTERN MARION COUNTIES WILL EXPIRE AT 430 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A severe thunderstorm watch remains in effect until 900 PM EDT for
central Indiana.
LAT...LON 3986 8627 3981 8614 3965 8625 3967 8629
3976 8642 3983 8640 3989 8632
TIME...MOT...LOC 2023Z 299DEG 25KT 3975 8625
$$
AW/JHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:45 PM EDT, 55 minutes earlier.
Area forecast discussion, Jul 7, 2:45 PM EDT, 55 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 245 PM EDT Fri Jul 7 2017 .UPDATE...The SYNOPSIS...NEAR TERM and SHORT TERM sections have been updated below. && .SYNOPSIS... Issued at 245 PM EDT Fri Jul 7 2017 A cold front will drop southeast of central Indiana tonight which will put a brief end to the unsettled weather. More storms are possible Sunday afternoon through late next week as a front camps out nearby and upper waves move through the Great Lakes and Ohio Valley in northwest flow aloft. High pressure will result in not as warm temperatures on Saturday. However, temperatures will return to near normal by Sunday and remain that way through next week. && .NEAR TERM /Late this Afternoon and Tonight/... Issued at 245 PM EDT Fri Jul 7 2017 Main focus through the evening will be on severe possibility along with how long to hold on to pops. Latest surface analysis was showing a cold front from near Chicago to extreme southeastern Iowa. In addition, there were outflow boundaries over north central Indiana and also from around Rushville to Kokomo in addition to a pre-frontal trough. Finally, the water vapor loop was showing an upper trough diving southeast across the upper Midwest. These lifting mechanisms were interacting with a warm, moist and moderately unstable atmosphere and sparking several strong to severe thunderstorms just north of our northern border over the Chicago and Northern Indiana County Warning Areas per the KLOT-88D, KIWX-88D and KIN-88D loops. There is an Enhanced Risk for severe storms over much of central Indiana and a Severe Thunderstorm Watch through 01z over all but our extreme southwestern counties. The High Resolution Rapid Refresh continues to suggest the storms will finally make decent progress southeast across our forecast area after 20z. The front should move into south central Indiana toward 00z tonight and south of the area after 03z. This should bring an end to the thunderstorms from northwest to southeast behind the cold front, and by 02-03z across our far southern counties, per the High Resolution Rapid Refresh. Damaging winds and large hail have been and should continue to be the main severe threats with mediocre and uni-direction shear. Should see partial clearing and a cooler and drier airmass behind the front. With post-frontal dew points in the lower 60s, blend lows in the 60s look ok. && .SHORT TERM /Saturday through Monday/... Issued at 245 PM EDT Fri Jul 7 2017 Main focus will be on timing and coverage of thunderstorms late weekend and early next week. Models in good agreement that high pressure will result in dry weather through at least Sunday morning. However, an upper wave in northwest flow aloft and lingering low level moisture suggest there could still be some afternoon cu per the cu development progs. Northwest winds behind the cold front will result in not as warm temperatures Saturday with highs in the upper 70s northeast to middle 80s southwest per superblend. By Sunday afternoon the high will move into the Appalachians. This will result in southwest low level inflow of increasing moisture and instability over the Ohio Valley. Also, models were hinting at a weak upper wave moving across the area in the northwest flow aloft. Thus, the blend continues to advertise low pops Sunday afternoon. As such, confidence is not great that we will see thunderstorms Sunday afternoon, but low pops look reasonable. The southwest low level winds and partly sunny skies should also allow for temperatures to return to near normal with highs in the lower 80s northeast to the upper 80s southwest. Models hint that more upper waves will drop southeast over the area in the northwest flow aloft Sunday night and Monday. In addition, the humid southwest moderately unstable inflow increases a bit and thus regional blend pops increase a bit, which seems reasonable. && .LONG TERM /Monday Night Through Friday/... Issued at 211 PM EDT Fri Jul 7 2017 Models are close enough that the model blend initialization was accepted for most items. The forecast area will remain on the edge of an upper high through the long term period. A surface front will remain in the vicinity through much of the period as well. As upper energy moves around the edge of the high and interacts with the surface front and a warm and humid atmosphere, thunderstorms should develop from time to time. There is low confidence in the timing and location of the storms that far out in the forecast given the variability in upper waves and potential location of the surface front. Will keep PoPs in chance category or lower through the period. && .AVIATION /Discussion for the 071800Z TAF Cycle/... Issued at 157 PM EDT Fri Jul 7 2017 VFR conditions currently will potentially give way to temporarily deteriorating conditions as TAF sites are possibly impacted by convection ahead of an advancing cold front. Difficult aviation forecast for 1800Z TAF Cycle as confidence not high in how current and near future convection with evolve. Currently, the highest confidence that showers and thunderstorms will affect any of the TAF sites exists at LAF and potentially IND. Due to higher confidence in these locations...a two hour TEMPO group has been added to account for this possibility. MVFR ceilings and IFR visibilities are expected under these convective showers and storms...potentially worse under stronger thunderstorms. With a Severe Thunderstorm Watch being issued across all TAF sites until 08/0100Z...damaging wind gusts and large hail should also be a consideration. VCTS has been continued at HUF and BMG with the possibility that they are impacted from 1900Z to 080100Z. Expect current SW to WSW winds at 10 to 12 kts...gusting to 20 kts to continue to veer to the W then WNW to NW throughout the rest of the evening and overnight as a frontal boundary will push through the area from the northwest. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MK NEAR TERM...MK SHORT TERM...MK LONG TERM....50 AVIATION...MRD
Hazardous weather outlook, Jul 7, 9:39 AM EDT, 6 hours 1 minute before
Hazardous Weather Outlook National Weather Service Indianapolis IN 939 AM EDT Fri Jul 7 2017 INZ021-028>031-035>049-051>057-060>065-067>072-081345- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 939 AM EDT Fri Jul 7 2017 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Severe thunderstorms are possible across central Indiana this afternoon and evening. Hazards: Damaging winds, large hail, isolated tornadoes, heavy rain, localized flooding. Timing: Best chances for severe will be between 1200 PM through 900 PM. Discussion: A cold front will approach from the upper midwest this afternoon and evening. Thunderstorms, possibly severe, are expected to develop along and ahead of the front. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Outlook: There is a slight chance for Thunderstorms on Sunday afternoon and evening. More thunderstorms will be possible from Monday through Thursday. It is too soon to determine if the storms will be severe. Lightning is a threat with any thunderstorm. Discussion: Daily chances for storms returns Sunday onward as a warm and humid air mass will be in place across Central Indiana and several upper level weather disturbances arrive from the northwest. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Jul 7, 3:27 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
327 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL 2 NNE BALL STATE UNIVER 40.22N 85.40W
07/07/2017 E0.50 INCH DELAWARE IN TRAINED SPOTTER
&&
DRTLocal storm report, Jul 7, 3:28 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
328 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL 1 WNW YORKTOWN 40.18N 85.50W
07/07/2017 E0.25 INCH DELAWARE IN TRAINED SPOTTER
&&
DRTLocal storm report, Jul 7, 3:30 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
330 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL JAMESTOWN 39.93N 86.62W
07/07/2017 E0.25 INCH BOONE IN STORM CHASER
&&
DRTLocal storm report, Jul 7, 3:34 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
334 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM HAIL 2 N MUNCIE 40.23N 85.39W
07/07/2017 E0.25 INCH DELAWARE IN TRAINED SPOTTER
&&
BHHLocal storm report, Jul 7, 3:38 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
338 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND DMG 4 NW BALL STATE UNIVERS 40.24N 85.46W
07/07/2017 DELAWARE IN PUBLIC
TREE LIMB OF UNKNOWN SIZE DOWN ALONG WITH
LIVE ELECTRICAL LINE ON NEBO ROAD NEAR
COUNTY ROAD 200 SOUTH; TIME APPROXIMATE
BASED ON TWITTER MESSAGE TIME.
&&
BHHLocal storm report, Jul 7, 3:40 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
340 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM HAIL YORKTOWN 40.17N 85.48W
07/07/2017 E0.75 INCH DELAWARE IN PUBLIC
HAIL LASTED 10 MINUTES. REPORT RECEIVED VIA
TWITTER.
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 11:41 PM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 17 hr |
| Jul 7, 11:52 AM EDT | Special Weather Statement | IND | Delaware | 38 min |
| Jul 7, 1:51 PM EDT | Special Weather Statement | IND | Howard | 39 min |
| Jul 7, 2:24 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tippecanoe | 51 min |
| Jul 7, 2:50 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Howard | 22 min |
| Jul 7, 2:53 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 52 min |
| Jul 7, 3:01 PM EDT | Severe Thunderstorm Warning | IND | Howard, Tipton | 44 min |
| Jul 7, 3:04 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 41 min |
| Jul 7, 3:10 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Hamilton, Howard, Tipton | 50 min |
| Jul 7, 3:26 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tippecanoe | 34 min |
| Jul 7, 3:38 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 38 min |
| Jul 7, 3:50 PM EDT | Flash Flood Warning | IND | Carroll, Clinton, Howard, Tipton | 3 hr |
| Jul 7, 3:56 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Hancock, Henry, Madison | 34 min |
| Jul 7, 3:58 PM EDT | Flash Flood Warning | IND | Delaware, Hamilton, Henry, Madison, Tipton | 3 hr |
| Jul 7, 3:59 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Howard, Madison, Tipton | 31 min |
| Jul 7, 4:05 PM EDT | Severe Thunderstorm Warning | IND | Morgan, Owen, Putnam | 40 min |
| Jul 7, 4:28 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Hancock, Henry, Madison, Marion | 32 min |
| Jul 7, 4:38 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan, Owen | 52 min |
| Jul 7, 5:24 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Johnson, Monroe | 51 min |
| Jul 7, 5:29 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Montgomery, Morgan, Parke, Putnam | 31 min |
| Jul 7, 5:30 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush, Shelby | 45 min |
| Jul 7, 5:56 PM EDT | River Flood Warning | IND | Hamilton, Hancock, Madison, Marion | 47 hr |
| Jul 7, 5:56 PM EDT | River Flood Warning | IND | Carroll, Howard | 14 hr |
| Jul 7, 6:07 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan | 23 min |
| Jul 7, 6:17 PM EDT | River Flood Warning | IND | Hamilton, Madison | 52 hr |
| Jul 7, 6:24 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Parke, Putnam, Vigo | 38 min |
| Jul 7, 6:29 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Johnson, Shelby | 29 min |
| Jul 7, 6:39 PM EDT | Areal Flood Warning | IND | Clinton, Howard, Tipton | 6 hr |
| Jul 7, 6:44 PM EDT | Areal Flood Warning | IND | Delaware, Hamilton, Henry, Madison | 12 hr |
| Jul 7, 7:15 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 15 min |
| Jul 7, 7:21 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Jennings, Lawrence, Monroe | 39 min |
| Jul 7, 7:38 PM EDT | Flash Flood Warning | IND | Jackson, Jennings | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.